Estimation of Parameters of the Marshall-Olkin Weibull Distribution from Progressively Censored Samples


This model can be considered as another useful 3-parameter generalization of the Weibull distribution. The estimation of parameters of Marshall and Olkin Weibull distribution under progressive censoring is investigated, maximum likelihood estimators of the unknown parameters are obtained using statistical software (Mathematica), MLE performs for different sampling schemes with different sample sizes is observed, and the asymptotic variance covariance matrix is computed also.

Keywords: Asymptotic variance covariance matrix., Maximum likelihood estimators, Modified Weibull distribution, progressive type II censoring

Article Review Status: Published

Pages: 24-37 (Download PDF)

Creative Commons Licence
This work by European American Journals is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License